# SDR REXA2016121002435

- Difficulty date: December 10, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: S6144A33
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING PANEL SUPPORT BRACKET IS CRACKED AT BS 449.85.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-42-06.
